Alert archive / Texas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 182, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 23, 2025, 12:27 AM CDT for 6 counties in Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2025, 12:27 AM CDT (05:27 UTC)
- Expired
- May 23, 2025, 1:30 AM CDT
- In force
- 63 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Blanco County, TX, Burnet County, TX, Edwards County, TX, Gillespie County, TX, Kerr County, TX, Llano County, TX
The radar
The Austin/San Antonio radar (KEWX), 125 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 5.5 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1180 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 2343 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -95 m²/s²
- 0-3 km storm-relative helicity
- -81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
937
WUUS54 KEWX 230527
SVREWX
TXC031-053-137-171-265-299-230630-
/O.NEW.KEWX.SV.W.0182.250523T0527Z-250523T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1227 AM CDT Fri May 23 2025
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northern Kerr County in south central Texas...
Northwestern Blanco County in south central Texas...
Gillespie County in south central Texas...
Llano County in south central Texas...
Northeastern Edwards County in south central Texas...
Burnet County in south central Texas...
* Until 130 AM CDT.
* At 1227 AM CDT, severe thunderstorms were located along a line
extending from near Tow to near Llano to near Doss to near South
Llano River State Park, moving southeast at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Fredericksburg, Burnet, Marble Falls, Kingsland, Llano, Round
Mountain, Buchanan Dam, Gainesville, Granite Shoals, Horseshoe Bay,
Johnson City, Meadowlakes, Buchanan Lake Village, Stonewall,
Highland Haven, Castell, Inks Lake State Park, Watson, Bluffton,
and Rocky Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3018 9844 3011 9901 3008 9997 3029 9996
3029 9930 3050 9930 3050 9897 3083 9896
3092 9869 3094 9841 3098 9844 3103 9792
TIME...MOT...LOC 0527Z 334DEG 20KT 3093 9853 3069 9875 3050 9915 3037
9981
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CP3 follow-up statements
335
WWUS54 KEWX 230552
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1252 AM CDT Fri May 23 2025
TXC031-053-137-171-265-299-230630-
/O.CON.KEWX.SV.W.0182.000000T0000Z-250523T0630Z/
Kerr TX-Blanco TX-Gillespie TX-Llano TX-Edwards TX-Burnet TX-
1252 AM CDT Fri May 23 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHERN KERR...NORTHWESTERN BLANCO...GILLESPIE...LLANO...
NORTHEASTERN EDWARDS AND BURNET COUNTIES...
At 1252 AM CDT, severe thunderstorms were located along a line
extending from near Bluffton to near Gainesville to near Crabapple to
near Doss to near Telegraph, moving south at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Fredericksburg, Burnet, Marble Falls, Kingsland, Llano, Round
Mountain, Buchanan Dam, Gainesville, Granite Shoals, Horseshoe Bay,
Johnson City, Meadowlakes, Buchanan Lake Village, Stonewall, Highland
Haven, Castell, Inks Lake State Park, Watson, Bluffton, and Rocky
Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3018 9844 3011 9901 3008 9997 3029 9996
3029 9930 3050 9930 3050 9897 3083 9896
3092 9869 3094 9841 3098 9844 3103 9792
TIME...MOT...LOC 0552Z 353DEG 27KT 3085 9848 3063 9851 3044 9878 3037
9909 3029 9983
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CP878
WWUS54 KEWX 230553
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1253 AM CDT Fri May 23 2025
TXC031-053-137-171-265-299-230630-
/O.CON.KEWX.SV.W.0182.000000T0000Z-250523T0630Z/
Kerr TX-Blanco TX-Gillespie TX-Llano TX-Edwards TX-Burnet TX-
1253 AM CDT Fri May 23 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHERN KERR...NORTHWESTERN BLANCO...GILLESPIE...LLANO...
NORTHEASTERN EDWARDS AND BURNET COUNTIES...
At 1253 AM CDT, severe thunderstorms were located along a line
extending from near Bluffton to near Gainesville to near Crabapple to
near Doss to near Telegraph, moving south at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Fredericksburg, Burnet, Marble Falls, Kingsland, Llano, Round
Mountain, Buchanan Dam, Gainesville, Granite Shoals, Horseshoe Bay,
Johnson City, Meadowlakes, Buchanan Lake Village, Stonewall, Highland
Haven, Castell, Inks Lake State Park, Watson, Bluffton, and Rocky
Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3018 9844 3011 9901 3008 9997 3029 9996
3029 9930 3050 9930 3050 9897 3083 9896
3092 9869 3094 9841 3098 9844 3103 9792
TIME...MOT...LOC 0553Z 353DEG 27KT 3085 9848 3063 9851 3044 9878 3037
9909 3029 9983
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CP350
WWUS54 KEWX 230628
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
128 AM CDT Fri May 23 2025
TXC031-053-137-171-265-299-230638-
/O.EXP.KEWX.SV.W.0182.000000T0000Z-250523T0630Z/
Kerr TX-Blanco TX-Gillespie TX-Llano TX-Edwards TX-Burnet TX-
128 AM CDT Fri May 23 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN KERR...NORTHWESTERN
BLANCO...GILLESPIE...LLANO...NORTHEASTERN EDWARDS AND BURNET COUNTIES
WILL EXPIRE AT 130 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.
LAT...LON 3018 9844 3011 9901 3008 9997 3029 9996
3029 9930 3050 9930 3050 9897 3083 9896
3092 9869 3094 9841 3098 9844 3103 9792
TIME...MOT...LOC 0628Z 334DEG 20KT 3068 9838 3046 9842 3027 9868 3020
9899 3012 9973
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 6:23 PM CDT, 6 hours 4 minutes earlier.
Area forecast discussion, May 22, 6:23 PM CDT, 6 hours 4 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 623 PM CDT Thu May 22 2025 ...New AVIATION... .SHORT TERM... (Tonight through Friday night) Issued at 209 PM CDT Thu May 22 2025 Key Message: - Chance for storms mainly Hill Country, southern Edwards Plateau and portions of the I-35 corridor late afternoon into late this evening. Southeasterly winds are maintaining low-level moisture across all of south central Texas with dewpoints mainly in the upper 60s to lower 70s. Some lower dewpoints are observed across portions of the southern Edwards Plateau and Hill Country where moisture a shallow and has begun to mix out. High temperatures are still on track to reach the mid 90s to near 103 degrees. For this afternoon and early evening, we have added/increased rain chances across portions of the southern Edwards Plateau, Hill Country and southward into the I-35 corridor near San Antonio and coastal plains. SPC mesoanalysis shows a narrow axis of higher instability across these areas and several of the hi-res models show isolated to scattered convection developing late this afternoon into early this evening. The other area of concern will be across portions of the Hill Country late this evening into early Friday morning. Convection is now beginning to develop across northwest Texas is expected to expand in coverage and propagate southwestward through the evening hours. A fair amount of the hi-res models show a line or cluster of storms approaching portions of the Hill Country, including Llano and Burnet counties around Midnight. While this activity will likely be weakening with time, some of the showers and storms may hold on long enough to reach the I-35 corridor mainly near and north of Austin early Friday morning. Given the time of year, we can't rule out a strong to severe storm for the above areas, with hail and high winds the main concerns. On Friday, we will keep the forecast dry as mid and upper level ridging begins to build in from the south. Temperatures on Friday will be above normal, with highs in the lower 90s to lower 100s and overnight lows mainly in the 70s. && .LONG TERM... (Saturday through Thursday) Issued at 209 PM CDT Thu May 22 2025 An upper level ridge will prevent any convection Saturday through Sunday morning. The low level flow will continue to be from the southeast. This will keep temperatures above normal with highs from the middle 90s to near 105 and lows in the 70s. Sunday afternoon the pattern will change. An upper level low will move to northern Plains bringing westerly to southwesterly flow over Texas. There will be a series of shortwave troughs that will move through this pattern bringing chances for showers and thunderstorms to our CWA beginning Sunday afternoon. The unsettled pattern will remain through the end of the period and there will be chances for convection each day Monday through Thursday. Chances will be better each afternoon and evening. At this time it doesn't look like there will be any strong storms or heavy rain, but given the time of year that could change. && .AVIATION... (00Z TAFS) Issued at 623 PM CDT Thu May 22 2025 ISOLD SHRA/TSRA are occurring over our area. Have maintained PROB30s for the I-35 sites for this evening. Otherwise, VFR flying conditions this evening turn MVFR overnight, then mix to VFR midday on Friday. S to SE winds 5 to 15 KTs prevail, however become VRBL with gusts to 40 KTs near SHRA/TSRA. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 74 97 75 98 / 20 0 0 0 Austin Bergstrom Intl Airport 74 97 74 98 / 20 0 0 0 New Braunfels Muni Airport 73 97 74 98 / 20 0 0 0 Burnet Muni Airport 71 95 73 96 / 30 0 0 0 Del Rio Intl Airport 77 101 77 102 / 10 0 0 0 Georgetown Muni Airport 72 96 74 98 / 20 0 0 0 Hondo Muni Airport 71 98 72 99 / 30 0 0 0 San Marcos Muni Airport 73 97 74 98 / 20 0 0 0 La Grange - Fayette Regional 74 95 74 96 / 10 0 0 0 San Antonio Intl Airport 74 97 75 98 / 30 0 0 0 Stinson Muni Airport 75 99 76 99 / 30 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...04 Long-Term...MMM Aviation...04
In the hours before
Special weather statement, May 22, 9:29 PM CDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
929 PM CDT Thu May 22 2025
TXZ189-206-230315-
Comal TX-Kendall TX-
929 PM CDT Thu May 22 2025
...A strong thunderstorm will impact portions of Kendall and west
central Comal Counties through 1015 PM CDT...
At 929 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sisterdale, or 11 miles east of Comfort, moving south at 30 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Boerne, Fair Oaks Ranch, Bulverde, Walnut Grove, Guadalupe River
State Park, Kendalia, Old Tunnel State Park, Bankersmith, Sisterdale,
Kreutzberg, Welfare, Nelson City, Waring, Bergheim, Cascade Caverns,
Anhalt, Specht Store, Crown, and Honey Creek State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3011 9857 3005 9851 2974 9844 2975 9853
2976 9855 2975 9857 2980 9892 2986 9892
3014 9882
TIME...MOT...LOC 0229Z 004DEG 25KT 3002 9871
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CPLocal storm report, May 22, 9:46 PM CDT, 2 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
946 PM CDT Thu May 22 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM Tstm Wnd Dmg 4 NNW Martindale 29.90N 97.87W
05/22/2025 Caldwell TX Public
Some small planes flipped at airport.
Picture relayed via social media.
&&
CJMLocal storm report, May 22, 9:53 PM CDT, 2 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
953 PM CDT Thu May 22 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM Tstm Wnd Dmg 4 NNW Martindale 29.90N 97.87W
05/22/2025 Caldwell TX Public
Corrects previous tstm wnd dmg report from 4
NNW Martindale. Some small planes flipped at
San Marcos airport. Picture relayed via
media.
&&
CJMSpecial weather statement, May 22, 10:03 PM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1003 PM CDT Thu May 22 2025
TXZ186-187-189-206-230345-
Comal TX-Kerr TX-Bandera TX-Kendall TX-
1003 PM CDT Thu May 22 2025
...Strong thunderstorms will impact portions of northeastern Bandera,
southeastern Kerr, Kendall and west central Comal Counties through
1045 PM CDT...
At 1003 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sisterdale to near Comfort to near Camp
Verde. Movement was south at 10 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Medina, Kerrville, Boerne, Comfort, Bandera, Ingram, Walnut Grove,
Guadalupe River State Park, Kendalia, Camp Verde, Kerrville-Schreiner
Park, Waltonia, Sisterdale, Kreutzberg, Spring Branch, Welfare,
Nelson City, Center Point, Waring, and Old Tunnel State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3001 9848 2983 9837 2967 9939 3008 9931
3012 9857
TIME...MOT...LOC 0303Z 013DEG 10KT 2993 9873 2997 9894 2992 9915
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CPLocal storm report, May 22, 11:26 PM CDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1126 PM CDT Thu May 22 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM Hail 5 SSE Willow City 30.34N 98.66W
05/22/2025 M1.75 Inch Gillespie TX Public
Golfball sized hail measured.
&&
JRLocal storm report, May 22, 11:27 PM CDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1127 PM CDT Thu May 22 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM Tstm Wnd Dmg 5 SSE Willow City 30.34N 98.66W
05/22/2025 Gillespie TX Public
Tree branches snapped.
&&
JRThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:06 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 26 min |
| May 22, 7:31 PM CDT | Areal Flood Advisory | EWX | Llano | 3 hr |
| May 22, 7:35 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Llano | 40 min |
| May 22, 7:37 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 53 min |
| May 22, 7:39 PM CDT | Severe Thunderstorm Warning | EWX | Kerr | 30 min |
| May 22, 8:07 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall | 53 min |
| May 22, 8:58 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall | 21 min |
| May 22, 9:29 PM CDT | Special Weather Statement | EWX | Kendall | 46 min |
| May 22, 9:32 PM CDT | Severe Thunderstorm Warning | EWX | Comal, Kendall | 31 min |
| May 22, 10:03 PM CDT | Special Weather Statement | EWX | Bandera, Kendall | 42 min |
| May 22, 10:18 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 57 min |
| May 22, 10:48 PM CDT | Areal Flood Advisory | EWX | Kendall, Kerr | 3 hr |
| May 22, 11:15 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 15 min |
| May 22, 11:29 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 61 min |
| May 23, 12:31 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 4 hr |
| May 23, 1:24 AM CDT | Special Weather Statement | EWX | Blanco, Gillespie, Kendall | 66 min |
| May 23, 1:28 AM CDT | Special Weather Statement | EWX | Real | 62 min |
| May 23, 1:41 AM CDT | Special Weather Statement | EWX | Blanco, Comal, Hays, Kendall, Travis | 49 min |
| May 23, 2:09 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays | 36 min |
| May 23, 2:12 AM CDT | Special Weather Statement | EWX | Edwards | 48 min |
| May 23, 2:15 AM CDT | Areal Flood Advisory | EWX | Kendall, Kerr | 3 hr |
| May 23, 2:18 AM CDT | Special Weather Statement | EWX | Real | 42 min |
| May 23, 2:50 AM CDT | Special Weather Statement | EWX | Bexar, Comal, Guadalupe, Hays | 25 min |
| May 23, 2:59 AM CDT | Special Weather Statement | EWX | Uvalde | 46 min |
| May 23, 3:00 AM CDT | Special Weather Statement | EWX | Kinney | 45 min |
| May 23, 3:06 AM CDT | Areal Flood Advisory | EWX | Comal | 3 hr |
| May 23, 3:24 AM CDT | Special Weather Statement | EWX | Bexar, Guadalupe, Wilson | 36 min |
| May 23, 3:34 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Uvalde | 20 min |
| May 23, 3:52 AM CDT | Special Weather Statement | EWX | Atascosa, Bexar, Gonzales, Guadalupe, Karnes, Wilson | 38 min |
| May 23, 4:17 AM CDT | Special Weather Statement | EWX | Frio | 43 min |
| May 23, 4:26 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales, Guadalupe | 49 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.